# SDR SWIA202056234

- Difficulty date: December 10, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULITIPLE SPOTS OF CORROSION ON SIDE SEAT RAIL FWD OF FS409.0+128 TO FS364.00 FOR L/H SIDE (MARKED).    (C-CHECK) RO 2/9/2021   INSTALLED NEW SIDE SEAT RAILS P/N 601R38312-31, 601R38312-29, AND 601R38312-119 IAW CRJ 200 AMM 53-01-11, TORQURED TO 50 IN / LBS WITH TUC 4200 CAL DUE DATE 30SEP21
